Header Ads Widget

Ticker

6/recent/ticker-posts

Have You Ever Taken Tramadol or Any Sex Enhancing Drugs To Knack Before? (Share Your Experience)

On Monday, a student at Ibadan Polytechnic reportedly died after having sex with his lover, Aramide.



Aramide is reported to be in a coma.

I learnt that the deceased, identified as Oromidayo, a National Diploma II student in the Civil Engineering department and Aramide who is a National Diploma II, Department of Business Administration, allegedly took sex-enhancing drugs.

A neighbor said she was horrified when she saw the deceased lifeless body on the floor and the Aramide barely alive before being rushed to University College Hospital (UCH).

“We are supposed to start our examinations yesterday before the school was closed down due to protest,” the source said.

“We were asked to go back home. We all did. When they got home, they drugged themselves and started having sex which lead to the death of Oromidayo.”

Well, they probably took overdose of tramadol. I Have taken trams before tho but not anymore. That shit can make you knack for 5 hours non-stop without ejaculating.


Have You Ever Taken Tramadol or Any Sex Enhancing Drugs To Knack Before? (Share Your Experience)
Drop your comment below

Post a Comment

0 Comments